2000
[96] Decreasing the diameter of bounded degree graphs
(with Alon and Ruszinkó. Journal of Graph Theory 35 (2000)
161-172. MR 1788031
2001
[97] Convex sets in the plane with three of every four
meeting (with D.Kleitman and G.Tóth) Combinatorica 21 (2001)
221-232. MR 1832447
[98] Anti-Ramsey Colorings in Several Rounds (with
Blokhuis, Faudree, Ruszinkó) Journal of Comb. Th. B. 82 (2001) 1-18.
MR 1828431
[99] Transitive Tournaments and Self-Complementary Graphs,
Journal of Graph Theory, 38 (2001) 111-112. MR 185771
2002
[100] Large cliques in $C_4$-free
graphs (with A. Hubenkó and J. Solymosi) Combinatorica, 22 (2002)
269-274. MR 1909086
[101] Erdős problems on Irregularities of Line sizes
and Point degrees, in: Bolyai Society Math. Studies, 11. Paul Erdős and his Mathematics, Budapest, 2002, vol. II. 367-373. MR 1954734
[102] On the maximum size of $(p,Q)$-free families (with
Z. Füredi,M. Ruszinkó) Discrete Mathematics 257 (2002) 385-403.
MR 2154519
[103] A finite basis characterization of $\alpha$-split
colorings (with A.E. Kézdy and J. Lehel) Discrete Mathematics 257
(2002) 415-421. MR 1935738
[104] Transitive edge colorings of graphs and dimension of
lattices, Combinatorica 22 (2002) 479-496.
2003
[105] Edge List Multicoloring Trees: An Extension of
Hall's Theorem, (with M. Cropper and J. Lehel) J. of Graph Theory,
42 (2003) 246-255. MR 1958148
[106] Teljes gráfok felbontásairól (with A. Hraskó)
in: Új matematikai Mozaik, Typotex, Budapest, 2002, 199-210.
2004
[107] On graphs with strongly independent color classes
(with T. Jensen and M. Stiebitz), J. of Graph Theory, 46 (2004)
1-14. MR 2005e: 05047
[108] Edge colorings of complete graphs without tricolored
triangles (with G. Simonyi), J. of Graph Theory 46 (2004)
211-216. MR 2005a: 05086
[109] Coloring the maximal cliques of graphs (with
Bacsó, Gravier, Preismann, Sebő) SIAM J. on Discrete Math 17
(2004) 361- 376 MR 2050679
2005
[110] Semistrong edge colorings of graphs (with A.
Hubenkó) J. of Graph Theory, 49 (2005), 39-47 MR2130469
[111] Connected matchings and Hadwiger's conjecture (with
Füredi and Simonyi) Combinatorics Probability and Computing 14
(2005)435-438.
2006
[112] Mono - multi bipartite Ramsey numbers, designs and
matrices, Journal of Combinatorial Theory A, 113 (2006) 101-112.
(with Balister, Lehel, Schelp) MR2192772
[113] Finding a monochromatic subgraph or a rainbow
path, Journal of Graph Theory (with Lehel, Schelp)
[114] Comparing the Hall ratio (with Cropper and Lehel)
Discrete Mathematics 306 (2006) 2481-2491
[115] Odd cycles and $\theta$-cycles in Hypergraphs (with
Kézdy, Jacobson and Lehel) Discrete Math. 306 (2006) 2481-2491 MR
2007j 05110
[116] An improved bound for the monochromatic cycle
partition number, Journal of Comb. Theory B 96 (2006) 855-873(with
Sárközy, Ruszinkó, Szemerédi) MR 20008a:05090
2007
[117] One-sided coverings of complete bipartite graphs, in
Algorithms and Combinatorics 26, Topics in Discrete Mathematics,
133-144. (with Ruszinkó, Sárközy, Szemerédi)
[118] Max cuts in acyclic digraphs (Alon, Bollobás, Lehel,
Scott) J. of Graph Theory 55 (2007) 1-13 MR 2311991
[119] Tripartite Ramsey numbers for paths, Journal of
Graph Theory 55 (2007) 164-171 (with Ruszinkó, Sárközy, Szemerédi) MR
2008b:05111
[120] Three-colored Ramsey numbers for paths (with Ruszinko,
Sárközy, Szemerédi), Combinatorica 27 (2007) 35-69 MR 2008b: 05110
2008
[121] Monochromatic Hamiltonian Berge-cycles in colored
complete uniform hypergraphs (with Lehel, Sárközy, Schelp) Comb. Th.
B 98 (2008) 342-358 MR 2389603
[122] Highly connected monochromatic subgraphs (with
B.Bollobas), Discrete Mathematics 308 (2008) 1722-1725. MR 2392611
2009 b
[123] Size of monochromatic components in local edge
colorings (with Sárközy) Discrete Mathematics 308 (2008)
2620-2622. MR 2410471 2009c
[124] Inequalities for the First-fit chromatic number
(with Füredi Sárközy and Selkow)Journal of Graph Theory 59
(2008) 75-88. MR 2432888
[125] Ramsey and Tur\'an-type problems in geometric
bipartite graphs, Electronic Notes in Discrete Mathematics, 31
(2008) 253-254
[126] Disjoint chorded cycles in graphs, Discrete
Mathematics 308 ,1722-1725 (2008) (with Bialostocki and Finkel)
[127] The Ramsey number of diamond matchings and loose
cycles in hypergraphs (with Sárközy and Szemerédi) Electronic J. of
combinatorics, 15 (2008), R126
[128] Corrigendum: Three-colored Ramsey numbers for paths
(with Ruszinkó, Sárközy, Szemerédi), Combinatorica, 28 (2009) 499-502.
[129] Size of monochromatic double stars in edge colorings
(with Sárközy) Graphs and Combinatorics, 24, 2008, 531-536.
2009
[130] Multipartite Ramsey numbers for odd cycles
(with Sárközy and Schelp) Journal of graph theory, 61, (2009) 12-21
[131] Large monochromatic components in colorings of
complete 3-uniform hypergraphs, Discrete Math. 309 (2009) 3156-3160
(with Penny Haxell)
[132] Stability of the path-path Ramsey number (with
Sárközy and Szemerédi) Discrete Mathematics, 309 (2009) 4590 – 4595
András Gyárfás
Alfréd Rényi Institute of Mathematics, Hungarian Academy of Sciences